Pacific Journal of Mathematics

On a new method for defining the norm of Fourier-Stieltjes algebras.

Martin E. Walter

Article information

Source
Pacific J. Math., Volume 137, Number 1 (1989), 209-223.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102650545

Mathematical Reviews number (MathSciNet)
MR983337

Zentralblatt MATH identifier
0724.43003

Subjects
Primary: 43A35: Positive definite functions on groups, semigroups, etc.
Secondary: 22D25: $C^*$-algebras and $W^*$-algebras in relation to group representations [See also 46Lxx] 46J10: Banach algebras of continuous functions, function algebras [See also 46E25] 46L99: None of the above, but in this section

Citation

Walter, Martin E. On a new method for defining the norm of Fourier-Stieltjes algebras. Pacific J. Math. 137 (1989), no. 1, 209--223. https://projecteuclid.org/euclid.pjm/1102650545


Export citation

References

  • [I] C. Berg, and G. Forst, Potential Theory on Locally Compact Groups, Springer- Verlag, Berlin, Heidelberg, New York, 1975.
  • [2] J. Dixmier, Les C*-algebres et leursRepresentations, Cahiers Scientifiques, Fasc.
  • [29] Gauthier-Villars, Paris, 1964.
  • [3] P. Eymard, L'algebre de Fourier d'un groupe localement compact, Bull. Soc. Math. France, 92 (1964), 181-236.
  • [4] U. Haagerup, Decomposition of completely bounded maps on operator algebras, handwritten notes, September 1980.
  • [5] E. Hewitt and K. Ross, Abstract Harmonic Analysis, Vol. 1, Springer-Verlag, Berlin, 1963.
  • [6] E. Hewitt and K. Ross, Abstract Harmonic Analysis, Vol. 2, Springer-Verlag, Berlin, 1970.
  • [7] V. I. Paulsen, Completely Bounded Maps and Dilations, Pitman Research Notes in Mathematics Series 146, John Wiley and Sons, Inc., New York.
  • [8] V. I. Paulsen, and S. C. Power, Schur Productsand Matrix Completions, preprint.
  • [9] W. Rudin, FourierAnalysis on Groups,Interscience, New York, 1962.
  • [10] M. Takesaki, Theory of OperatorAlgebras,I, Springer-Verlag, Berlin-Heidelberg- New York, 1979.
  • [II] M. E. Walter, W*-algebras and nonabelian harmonic analysis, J. Funct. Anal., 11 (1972), 17-38.
  • [12] M. E. Walter, A duality between locally compact groups and certain Banach algebras, J. Funct. Anal., 17 (1974), 131-160.
  • [13] M. E. Walter, Dual algebras, Math. Scand., 58 (1986), 77-104.